File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Time-multiplied guaranteed cost control of linear delay systems

TitleTime-multiplied guaranteed cost control of linear delay systems
Authors
Keywordsdelay systems
guaranteed cost control
Linear matrix inequality
Issue Date2008
PublisherASME International. The Journal's web site is located at http://ojps.aip.org/ASMEJournals/DynamicSys/
Citation
Journal Of Dynamic Systems, Measurement And Control, Transactions Of The ASME, 2008, v. 130 n. 6, p. 0610071-06100711 How to Cite?
AbstractThis paper investigates the design of guaranteed cost controllers for a class of linear systems with a state delay using a time-multiplied linear quadratic cost function. Based on delay-dependent and delay-independent stability criteria, guaranteed cost controllers can be constructed via solutions to linear matrix inequalities (LMIs) such that the resulting closed-loop system is stable and a specified time-multiplied linear integral-quadratic cost function has an upper bound. By the cone complementary linearization method, delay-dependent state feedback controllers can be derived in terms of LMIs. A numerical example is provided to demonstrate the effectiveness of the proposed method. Copyright © 2008 by ASME.
Persistent Identifierhttp://hdl.handle.net/10722/58999
ISSN
2015 Impact Factor: 0.975
2015 SCImago Journal Rankings: 0.680
ISI Accession Number ID
Funding AgencyGrant Number
RGCHKU 7028/04P
National Science Foundation for Distinguished Young Scholars of P.R.C60625303
Specialized Research Fund for the Doctoral Program of Higher Education20060288021
National Science Foundation of China60504008
Heilongjiang Postdoctorial Financial AssistanceLBH-Z05048
Funding Information:

This work was supported in part by RGC HKU 7028/04P, the National Science Foundation for Distinguished Young Scholars of P.R.C. under Grant No. 60625303, the Specialized Research Fund for the Doctoral Program of Higher Education under Grant No. 20060288021, the National Science Foundation of China under Grant No. 60504008 and Heilongjiang Postdoctorial Financial Assistance under Grant No. LBH-Z05048.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorWang, Jen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorXu, Sen_HK
dc.contributor.authorShu, Zen_HK
dc.date.accessioned2010-05-31T03:41:10Z-
dc.date.available2010-05-31T03:41:10Z-
dc.date.issued2008en_HK
dc.identifier.citationJournal Of Dynamic Systems, Measurement And Control, Transactions Of The ASME, 2008, v. 130 n. 6, p. 0610071-06100711en_HK
dc.identifier.issn0022-0434en_HK
dc.identifier.urihttp://hdl.handle.net/10722/58999-
dc.description.abstractThis paper investigates the design of guaranteed cost controllers for a class of linear systems with a state delay using a time-multiplied linear quadratic cost function. Based on delay-dependent and delay-independent stability criteria, guaranteed cost controllers can be constructed via solutions to linear matrix inequalities (LMIs) such that the resulting closed-loop system is stable and a specified time-multiplied linear integral-quadratic cost function has an upper bound. By the cone complementary linearization method, delay-dependent state feedback controllers can be derived in terms of LMIs. A numerical example is provided to demonstrate the effectiveness of the proposed method. Copyright © 2008 by ASME.en_HK
dc.languageengen_HK
dc.publisherASME International. The Journal's web site is located at http://ojps.aip.org/ASMEJournals/DynamicSys/en_HK
dc.relation.ispartofJournal of Dynamic Systems, Measurement and Control, Transactions of the ASMEen_HK
dc.subjectdelay systemsen_HK
dc.subjectguaranteed cost controlen_HK
dc.subjectLinear matrix inequalityen_HK
dc.titleTime-multiplied guaranteed cost control of linear delay systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-0434&volume=130&issue=6&spage=061007, 11 pages&epage=&date=2008&atitle=Time-multiplied+guaranteed+cost+control+of+linear+delay+systemsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1115/1.2977473en_HK
dc.identifier.scopuseid_2-s2.0-56549110484en_HK
dc.identifier.hkuros164162en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-56549110484&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume130en_HK
dc.identifier.issue6en_HK
dc.identifier.spage0610071en_HK
dc.identifier.epage06100711en_HK
dc.identifier.isiWOS:000259967700007-
dc.publisher.placeUnited Statesen_HK
dc.relation.projectSynthesis Techniques for Multidimensional Dynamic Systems with Delay and Stochastic Effects-
dc.identifier.scopusauthoridWang, J=23062577800en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridShu, Z=25652150400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats